# SDR CALA2017111003973

- Difficulty date: November 9, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 77,001 hours, 29,433 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D5337062220600
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD MLG DOOR FITTING DAMAGED.  REMOVED AND REPLACED THE RT FWD MLG DOOR FITTING IAW SRM 51-72-11, PARA 2.
